# SDR SWAA053594

- Difficulty date: November 12, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 63,242 hours, 55,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65458197
- Condition: Cracked
- Location: Bs 243.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND NLG W/W RT FWD SIDE WEB CRACKED AT BS 243.7, WL 168.5.  REPAIRED WEB PER SWA EA.
